# SDR DALA2021110806842

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 69,565 hours, 32,217 cycles
- Engine: CFM565
- Engine time: 50,365 hours, 25,651 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3253 AT APPROX. 130 KTS ON TAKEOFF ROLL, 2 TO 3 COMPRESSOR STALLS (LOUD BANGS, LEFT YAW) ON #1 ENGINE. CORRECTIVE ACTION: REPLACED ENGINE PER DELTA WORKCARD 7100-9902. OPS CK GOOD. (8077174)
